# SDR ASAA2023041142824

- Difficulty date: April 11, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 3,173 hours, 965 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Lh Fwd Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE IN FLIGHT TEMP PROBE ANNUNCIATOR LIGHT AND MASTER CAUTION ILLUMINATED. COMPLETED PROBE HEAT QRH PROCEDURE. GROUNDED - YES. REMOVED AND REPLACED TOTAL AIR TEMPERATURE PROBE PER B737-9 AMM 34-21-06.
